# SDR SWAA107111

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 11,981 hours, 7,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LT EMERGENCY EXIT LIGHTS FAILED TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
